Publication
Title
Computing near-best fixed pole rational interpolants
Author
Abstract
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 2010
ISSN
0377-0427
Volume/pages
235:4(2010), p. 1077-1084
ISI
000283902100015
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 24.10.2018
To cite this reference